# SDR SWIA2025121800017

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 37,893 hours, 24,995 cycles
- Engine: Ge CF348C1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL PRESSURE WARNING MESSAGE IN FLIGHT. LEAD TO LOSS OF ENGINE INFLIGHT HAD TO RETURN TO TUS SINGLE ENGINE LANDING.  (FLIGHT 6088) OPEN.
